# SDR AALA20110320TUL01

- Difficulty date: March 20, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N603AA
- Make and model: Boeing 757223
- Aircraft serial: 27054
- Aircraft time: 51,596 hours, 17,393 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 51,596 hours, 17,393 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LATERAL FLOORBEAM STATION 1680 AND RIGHT BUTTLINE 47.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-60-01 AND EA B757-53-015831.
